# SDR SCNA20230828216

- Difficulty date: August 16, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 50,356 hours, 29,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 81143: DURING EMERGENCY BATTERY PACK CAPACITY TEST FOUND MULTIPLE LIGHTS FAILED THE DEEP CYCLE TEST. -R1 DOOR INTERNAL LOWER EXIT LIGHT FAILED TEST. -ALL L/H AISLE LIGHTS FAILED TEST. -L/H EMERGENCY EXIT ROWS 14CBA AND 15CBA UPPER AND LOWER EXIT LIGHTS FAILED TEST. -L/H OVERWING EMERGENCY EXIT FWD EXTERNAL LIGHT FAILED TEST. -R/H AISLE LIGHTS 15(FED) THROUGH 28(FED) FAILED TEST. -R2 DOOR UPPER AND LOWER EXIT LIGHTS FAILED TEST. -R2 EXTERNAL LIGHT FAILED TEST. L2 DOOR UPPER AND LOWER EXIT LIGHTS FAILED TEST. - L2 EXTERNAL LIGHT FAILED TEST. - - - RESOLUTION: REMOVED & REPLACED EMERGENCY BATTERY PACK REF AMM 33-51-06 OPS CHECK GOOD
